Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A $ 5-r$ uniqueness theorem

Author: Jessie Ann Engle
Journal: Trans. Amer. Math. Soc. 201 (1975), 89-104
MSC: Primary 28A70
MathSciNet review: 0355009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Borel-regular Carathéodory outer measure $ \Lambda $ on a separable metric space $ X$, where $ \Lambda $ is invariant with respect to a family $ H$ of homeomorphisms from $ X$ onto $ X$, is unique if $ \Lambda $ satisfies a $ 5$ - $ r$ condition at one point in $ X$ and if $ H$ satisfies Condition I, a condition much weaker than, but related to, the invariance of distance under $ H$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A70

Retrieve articles in all journals with MSC: 28A70

Additional Information

PII: S 0002-9947(1975)0355009-3
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia